MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 14X24 MM IMPLANT HEAD; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. EXPLOR 14X24 MM IMPLANT HEAD; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 11-210064, explor 9x30mm impl stem w/scr, lot # 947750.G2: norway.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced pain and crepitation in elbow at approximately 2.5 years post op.Radiology showed loosening of the stem and the patient was revised.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, d4 (exp date), d6a, g3, h1, h2, h4, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the initial surgery was performed approximately 11 years ago.
 
Event or Problem Description
Voiding the radial head as the pain is related to the loosening of humeral stem and not with the articulation of the humeral head.
 
Additional Manufacturer Narrative
(b)(4).Proposed g-code: mechanical (g04) - head.Voiding the radial head as the pain is related to the loosening of humeral stem and not with the articulation of the humeral head.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXPLOR 14X24 MM IMPLANT HEAD
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19654734
Report Number0001825034-2024-01736
Device Sequence Number6624403
Product Code KWI
UDI-Device Identifier00880304438330
UDI-Public(01)00880304438330(17)210930(10)572570
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberN/A
Device Catalogue Number11-210043
Device Lot Number572570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/15/2024
11/20/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/12/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown